The temperature of an asteroid
Annales de l'I.H.P. Physique théorique, Volume 55 (1991) no. 2, p. 719-750
@article{AIHPA_1991__55_2_719_0,
     author = {Henry, Daniel B.},
     title = {The temperature of an asteroid},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {55},
     number = {2},
     year = {1991},
     pages = {719-750},
     zbl = {0751.73006},
     mrnumber = {1139543},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1991__55_2_719_0}
}
Henry, Daniel B. The temperature of an asteroid. Annales de l'I.H.P. Physique théorique, Volume 55 (1991) no. 2, pp. 719-750. http://www.numdam.org/item/AIHPA_1991__55_2_719_0/

[1] L. Ameiro and G. Prouse, Almost Periodic Functions and Functional Equations, Van Nostrand Reinhold, 1971. | MR 275061 | Zbl 0215.15701

[2] J.R. Cannon, The One-Dimensional Heat Equation, Encyclop. of Math. and Applic., Vol. 23, G.-C. ROTA Ed., Addison-Wesley, 1985. | MR 747979 | Zbl 0567.35001

[3] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, 1964. | MR 181836 | Zbl 0144.34903

[4] N. Levinson, A nonlinear Volterra equation arising in the theory of superfluidity, J. Math. Anal. Appl., Vol. 1, 1960, pp. 1-11. | Zbl 0094.08501

[5] W.R. Mann and F. Wolf, Heat Transfer Between Solids and Gases Under Nonlinear Boundary Conditions, Quart. Appl. Math., Vol. 9, 1951, pp. 163-184. | MR 42596 | Zbl 0043.10001